-
22
-
02
-
02
-
11
-
55
-
05
-
07
-
06
-
05
-
03
-
01
-
07
-
06
-
03
-
08
-
02
-
15
-
01
-
03
-
16
-
02
-
01
-
09
-
17
-
01
-
03
Ibuprofen 100mg + Paracetamol 162.5 mg Syrup
Salvavidas Pharmaceutical Pvt Ltd is a leading supplier and exporter of Ibuprofen 100mg + Paracetamol 162mg Syrup in varying strengths and packages. Ibuprofen 100 mg + Paracetamol 162.5 mg syrup is a combination of two drugs, Ibuprofen And Paracetamol. Both belong to a class of medicines known as non-steroidal Anti-Inflammatory drugs (NSAIDs). Ibuprofen 100 mg + Paracetamol 162 mg Syrup helps lower body temperature (fever) and relieve pain and inflammation (redness and swelling) in both infants and children.
How to Ibuprofen 100mg + Paracetamol 162.5 mg Syrup work?
Ibuprofen 100 mg + Paracetamol 162.5mg Syrup is a combination of two drugs, ibuprofen and paracetamol. It blocks the release of certain chemical mediators that cause fever, pain, and inflammation (redness and swelling).
What if you forget to take Ibuprofen 100mg + Paracetamol 162.5 mg Syrup?
Don’t panic. Unless your doctor prescribes a special dosing schedule for your child, you can make up for the missed dose as soon as you remember it. If it is almost time for your next dose, do not take the missed dose. Do not double dose and follow the prescribed dosing schedule.
Special precautions for storage
Please keep it in the original package. Protected from Light and Moisture.
Ibuprofen 100 mg + Paracetamol 162.5 mg Syrup is a combination of two drugs, Ibuprofen and Paracetamol. Both belong to a class of medicines known as non-steroidal Anti-Inflammatory drugs (NSAIDS). Ibuprofen 100 mg + Paracetamol 162.5 mg Syrup helps lower body temperature (fever) and relieve pain and inflammation (redness and swelling) in both infants and children.
To relieve pain Ibuprofen 100 mg + Paracetamol 162.5 mg Syrup contains two medications, Paracetamol And Ibuprofen, both of which are widely used as Analgesics. They work in different ways to reduce pain, swelling and inflammation. This drug is very effective in treating mild to moderate pain associated with migraine, headache, low back pain, menstrual pain, toothache, rheumatic and myalgia. Anti-Inflammatory ingredients make this medicine more effective in treating tension, sprains and muscle aches. For maximum benefit, take as directed. Do not take too much as this can be dangerous. Also, do not take more than necessary. In general, you should take the lowest dose that works in the shortest possible time. In Treatment of Fever Ibuprofen 100mg + Paracetamol 162mg syrup helps reduce the high temperature caused by fever. This medicine is effective in treating cold and flu symptoms, sore throat and fever. For maximum benefit, take as directed. It can be dangerous and should not take longer than necessary. In general, you should take the lowest dose that works in the shortest possible time.
Take this medicine and take it for the period recommended by your doctor. Check the label for instructions before using. Measure with a measuring cup and take orally. Shake well before using. Ibuprofen 100 mg + Paracetamol 162.5 mg Syrup is taken with food.
Generic Name : | Ibuprofen 100mg + Paracetamol 162.5 mg Syrup |
---|---|
Brand Name : | Brupane |
Available Strength : | 100/162.5 |
Packing : | 60 ML Bottle |
Pack Insert/ Leaflet : | Available |
Therapeutic use : | Analgesic |
Product Inquiry Form
Your details will not be published